Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Convinced my life is ruined. So depressed I can’t get out of bed.


[SF...]

Recommended Posts

I accidentally cold turkey’d off 2-4 mg Valium on May 16 (was taking as prescribed since Aug 2019). I’ve never felt worse in my life than I do right now. Severe anxiety and depression, trouble sleeping, looping negative thoughts, sexual dysfunction and derealization/depersonalization. All of this is super debilitating. I accidentally drank a couple of times exacerbating my symptoms (Mom brought me out to lunch a few days ago and was convinced I was okay to have a couple beers).

 

I’m having an increasingly harder time motivating myself out of bed. I’m so crushed. I’m only 27 and my life hasn’t gotten started and I feel like my dreams are crushed. I’m so desperate to have my life back and everything feels ruined

Link to comment
Share on other sites

[09...]
Do not loose hope. Back in '10, I cold-turkeyed from much more potent cocktail of benzos than 4 mg diazepam. It's been awful, but somehow I recovered. While it may feel awful at the moment, your prognosis for recovery is great.
Link to comment
Share on other sites

SF: Unfortunately depression can be a side effect while taking benzos and of course after stopping them. All of our bodily chemicals are out of whack in this process and it takes time for all of  that to fall back into rhythm. I have had the severe depression. Things are definitely improving.

Life will come back even if it doesn't feel like it right now.

I've always found reading the success stories on here help me through the rough times. :smitten:

Link to comment
Share on other sites

Yeah reading the success stories definitely helped get me through yesterday but it scares me how long it takes for a lot of people
Link to comment
Share on other sites

changes can be subtle at first..you only see progress when you look back at big chunks of time..like for me now compared to month 3 is a huge difference...so much can change in three months. i know you're thinking  OMG how am I going to make it 3 months..or 6...or 9?!!

 

You will. Sometimes you literally have to take it day by day. Even moment by moment. but there are periods of relief where symptoms are less or change.

 

Do you have any supports in your life?

 

What did you used to enjoy?

Link to comment
Share on other sites

Alcohol will do that to most of us (benzodiazepines and alcohol affect the same neurotransmitters/receptors) until we’re healed. Hang in there and let this pass. It will get better.

 

Distractions help a lot. Try to get out of bed and redirect your thoughts.... hard at first but it gets easier.  :smitten:

Link to comment
Share on other sites

I live with my family (mom, dad, sister) and they support me but they don’t understand what I’m going through and it upsets them a lot when I talk about my symptoms. I feel taken care of which is good because I’m struggling to take care of myself right now.

 

I used to *love* video games and movies and I’m an English major in college with hopes of being a screenwriter or to have some other job working in entertainment. I’ve lost all creativity and joy that I used to have which is heartbreaking. I’m scared I won’t get it back. My memory was so solid before all of this.

Link to comment
Share on other sites

[09...]

Yeah reading the success stories definitely helped get me through yesterday but it scares me how long it takes for a lot of people

 

You have taken low potency benzo for a short time. You'll probably be as good as new in a few months. Know that unnatural depression you are feeling is chemically caused and is not you. It's just the drug.

Link to comment
Share on other sites

[09...]

I live with my family (mom, dad, sister) and they support me but they don’t understand what I’m going through and it upsets them a lot when I talk about my symptoms. I feel taken care of which is good because I’m struggling to take care of myself right now.

 

Point them to the relevant literature that shows benzo withdrawal is worse and far more dangerous than withdrawal from street "hard" drugs. You can even ask the junkies themselves, people who've actually been on everyting.

Link to comment
Share on other sites

I used to *love* video games

 

Me too man. Because of this shit can ony play the games I used to play before all this mess happened, which is games till around 2001. I hardly haven't played any new games since then, the graphics are just too much for me. I have been playing the same 15 old favourite games since 2001 if I ever play a game :sick: I am going to try to play that Mafia remake that is coming out soon, I can't miss that one. Just going to play it in small bits.

 

You are going to be okay. 4 mg Diazepam isn't that much. You feel awful now, but I'm sure it's going to get better soon!  :) If you can't use your mind, try to use your body. Exercise, run! It repairs the damage in your brain quicker, and you feel better in general. Maybe it's hard doing the first time when you can't get out of bed, but it will get easier and easier after the first time.

 

I'm going to suggest go slow with the exercise. walk first see how you feel. sometimes intense exercise is a shock to our already sensitive system and can bring on a wave.

And even though your dosage doesn't seem that much, these drugs are powerful and can really wreak havoc with our systems. Know that time is the healer.

 

Try to do an activity you used to enjoy even if the feelings aren't there yet. Sometimes the feelings follow after. Like I started a garden which was so hard at the time, but now brings me joy. You like to write? Start writing..its a good outlet.

Family , as good as they are, are not going to understand unless they've been through this. You can try to give them info, but if they're not receptive don't get too frustrated..this is what BB is for  - to support those who need it. :thumbsup:

Link to comment
Share on other sites

Pacenik:  "You'll probably be as good as new in a few months." - although we hope thats true, please be careful as everyone heals at different timelines.

 

Also, please be careful in your word choices. your referred to recovering addicts as " junkies". Yes it is a common term, but some may be offended by that.

It has quite a negative connotation to it. Many members on here have had different substances to deal with, prescribed or not.

 

In my 20's that was me. I am not offended, but I am cautioning you. Maybe read over your responses before you hit "post".

 

Thank you. :thumbsup:

Link to comment
Share on other sites

[09...]
I used it in colloquial, not pejorative sense (as meaning recreational/non-medical drug users). And I agree. Different people heal at different rates. Note that English is not my first language, so I guess connotations are different. Yes, I should chose my words more carefully.
Link to comment
Share on other sites

No offense take here (recovered Heroin addict) 7 years clean. But you are right pace....I would take H withdraw over BWD Andy day of the week.
Link to comment
Share on other sites

×
×
  • Create New...